A member asked:

During puberty i masturbated excessively and decreased my t-levels. side effects were: gyno, severe acne, depression, hair loss and weak, small testes and penis. i am an adult now,22. if i increase t-level, will my genitals grow to its potential now?

2 doctors weighed in across 2 answers
Dr. Robert Trager answered

Specializes in Dentistry

Increasing T- level will not cause genitals to grow anymore .You need counseling for your problems and possible testosterone supplements if prescribed by your doctor.

Answered 5/31/2022

0 views

Thank
Dr. Gurmukh Singh answered

Specializes in Pathology

Masturbation did not cause your problems and taking testosterone will not fix these issues. See your primary care provider for an assessment and to ascertain if you need to see a specialist.

Answered 6/1/2022

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question